# SDR FDEA202303070383

- Difficulty date: March 7, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300*
- Aircraft serial: 791
- Aircraft time: 32,965 hours, 18,871 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spoiler
- Part number: A5777100000800
- Part serial: TS1313
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #3 SPOILER I/B CENTER HINGE ARM O/B FOUND DELAMINATION. SIZE: 10MM*18MM ,   DEPTH: 1.59MM.  REPAIRED THE RH WING #3 SPOILER I/B CENTER HINGE ARM OUTSIDE SURFACE DELAMINATION   PER FEDEX EA: 6-5750-T0373206 P1 & SB A300-57-6082 R03 FIGURE 2 SHEET 2 & 4 AND FIGURE 5.   EA TITLE: WING - FLIGHT SURFACES - RH 3# SPOILER CENTER HINGE ARM OUTSIDE SURFACE   DELAMINATION.THIS REPAIR IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
